View Single Post
Old 03-18-2004, 10:21 PM   #5
Backsahurtin Backsahurtin is offline
Member
 
Join Date: Mar 2004
Location: Ohio
Posts: 80
Backsahurtin HB User
Re: Question for Shoreline or anyone else that can help

Quote:
Originally Posted by hedycarter1
Hi Shore,

yes you are correct, he gave me vicodin es,it is 7.5/750. I thought that it was less hydro. I did not undrstand his thinking. So I cannot take 2? If I take it every 4 hours I will run out early but I have to be able to work.

My pain is still very bad, it has almost been 3 weeks now, I also have pain running down my spine by my sholder blade which is new.

Is is possible that he hit a different nerve than c7?

I am back to taking the 5/500 2 every 6 hours because I get better relief although it still only works for around 3 hours.....

I will not have anothe ESI, it made me worse.

What would be your suggestion to speak to him about next. he is a spine specailist, phisiologist (sp?)...

The neurotrin that I take is not longer working.

By the way, do I have to wean off the neurontrin or can I just stop taking it? I have bad side effects,(dizzyness, headaches etc.) and it is not really helping my nerve pain anymore...

thanks,

hedy
Hi Hedy,

I know I'm not Shore, but thought I'd tell you that they weaned me off it when I took it last. I was on 2700 mgs a day (3-3x's a day). The pm doc had me do a gradual taper and it took several weeks, but I'm glad I did it that way. From what his office staff told me, I could have been high risk for seizures had I just quit taking them. They are considering trying me on it again to see if it'll help, but I'm not quite sure I want to do it since my memory from the time period I was on it is rather vague. I've also had 2 seizures, but they are from unknown origin (one was while I was in the dentist office, the other I was talking to my hubby when he said my eyes rolled back in my head and I started shaking all over, he said I didn't fall down or anything, just this tremendous shaking that scared him really bad). Haven't had any others that I know of though I do feel like this 'internal' shaking once in awhile. Give your doc a call and ask how he'd want you to stop.